# SDR DL72E992837

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 652163362
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE LOWER L/E SKIN WAS FOUND WORN    APPROX 1 INCH LENGTH AT THE O/B END OF THE FLAP.  THE L/E WAS REPAIRED BY INSTALLING A DOUBLER PER MM 57-52-0 FIG 803.
